# SDR CALA2014021290370

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 97,087 hours, 11,592 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAJOR FUEL SPILL 500 USG DURING REFUELING OPERATION.  FUEL WAS DRAINING FROM THE SURGE TANK.
